L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Shalom ELIAHOU

  • Professeur au LMPA
  • Équipe : Algèbre, Dynamique et Arithmétique (ADA)
  • Directeur adjoint du LMPA

  • Email : Shalom.Eliahou@univ-littoral.fr

  • Laboratoire de Mathématiques Pure et Appliquées
    • Adresse :
      LMPA
      Centre Universitaire de la Mi-Voix
      50 rue Ferdinand Buisson
      CS 80699
      62228 CALAIS Cedex France
    • Bureau : B115
    • Téléphone : +33 3 21 46 36 57

81 publications

  1. On numerical semigroups with at most 12 left elements ( and ), In Communications in Algebra, Taylor & Francis, volume 49, . [url] [doi]
  2. Some results on the Flynn-Poonen-Schaefer conjecture ( and ), In Canadian Mathematical Bulletin, Canadian Mathematical Society, . [doi]
  3. The Schur degree of additive sets ( and ), In Discrete Math., volume 344, . [url] [doi]
  4. Gotzmann monomials in four variables ( and ), In Rev. Un. Mat. Argentina, volume 62, .
  5. A graph-theoretic approach to Wilf's conjecture (), In Electron. J. Combin., volume 27, . [url] [doi]
  6. Gapsets and numerical semigroups ( and ), In J. Combin. Theory Ser. A, volume 169, . [url] [doi]
  7. An adaptive upper bound on the Ramsey numbers $R(3, dots, 3)$ (), In Integers, volume 20, .
  8. Gapsets of small multiplicity ( and ), Chapter in Numerical Semigroups, . [url]
  9. On a conjecture of Fox-Kleitman and additive combinatorics (, and ), In Proc. Indian Acad. Sci. Math. Sci., volume 129, . [url] [doi]
  10. Numerical semigroups of Szemer'edi type (, , , and ), In Discrete Appl. Math., volume 263, . [url] [doi]
  11. Near-misses in Wilf's conjecture ( and ), In Semigroup Forum, volume 98, . [url] [doi]
  12. Are monochromatic Pythagorean triples unavoidable under morphic colorings? (, , and ), In Exp. Math., volume 27, . [url] [doi]
  13. Monomial ideals with tiny squares (, and ), In J. Algebra, volume 514, . [url] [doi]
  14. On the degree of regularity of a particular linear equation (, and ), In Acta Arith., volume 184, . [url] [doi]
  15. Wilf's conjecture and Macaulay's theorem (), In J. Eur. Math. Soc. (JEMS), volume 20, . [url] [doi]
  16. On the degree of regularity of a certain quadratic Diophantine equation (, , , and ), In European J. Combin., volume 70, . [url] [doi]
  17. Equation-regular sets and the Fox-Kleitman conjecture (, , , and ), In Discrete Math., volume 341, . [url] [doi]
  18. On a conjecture of Fox and Kleitman on the degree of regularity of a certain linear equation ( and ), Chapter in Combinatorial and additive number theory. II, Springer, Cham, volume 220, . [url] [doi]
  19. A remarkable 20-crossing tangle ( and ), In J. Knot Theory Ramifications, volume 26, . [url] [doi]
  20. On the finiteness of some $n$-color Rado numbers (, , , , and ), In Discrete Math., volume 340, . [url] [doi]
  21. On the $n$-color Rado number for the equation $x_1+x_2+\dots+x_k+c=x_{k+1}$ (, , , , and ), In Math. Comp., volume 85, . [url] [doi]
  22. Poonen's conjecture and Ramsey numbers ( and ), In Discrete Appl. Math., volume 209, . [url] [doi]
  23. On sortable intervals of monomials ( and ), In An. Ştiin\ct. Univ. "Ovidius" Constan\cta Ser. Mat., volume 24, . [url] [doi]
  24. Investigating Monte-Carlo methods on the weak Schur problem (, , , , and ), Chapter in Evolutionary computation in combinatorial optimization, Springer, Heidelberg, volume 7832, . [url] [doi]
  25. On the number of numerical semigroups $\langle a,b\rangle$ of prime power genus ( and ), In Semigroup Forum, volume 87, . [url] [doi]
  26. On the mantissa distribution of powers of natural and prime numbers (, and ), In Acta Math. Hungar., volume 139, . [url] [doi]
  27. Mutually describing multisets and integer partitions ( and ), In Discrete Math., volume 313, . [url] [doi]
  28. On the problem of Molluzzo for the modulus 4 ( and ), In Integers, volume 12, . [url] [doi]
  29. Weak Schur numbers and the search for G. W. Walker's lost partitions (, , and ), In Comput. Math. Appl., volume 63, . [url] [doi]
  30. Two-generator numerical semigroups and Fermat and Mersenne numbers ( and ), In SIAM J. Discrete Math., volume 25, . [url] [doi]
  31. Small sumsets in free products of $\Bbb Z/2\Bbb Z$ ( and ), Chapter in Additive number theory, Springer, New York, . [url] [doi]
  32. Minimal sumsets in finite solvable groups ( and ), In Discrete Math., volume 310, . [url] [doi]
  33. Extremal binary matrices without constant 2-squares ( and ), In J. Comb., volume 1, . [url] [doi]
  34. Matching subspaces in a field extension ( and ), In J. Algebra, volume 324, . [url] [doi]
  35. On linear versions of some addition theorems ( and ), In Linear Multilinear Algebra, volume 57, . [url] [doi]
  36. Signed permutations and the four color theorem ( and ), In Expo. Math., volume 27, . [url] [doi]
  37. On the product of vector spaces in a commutative field extension (, and ), In J. Number Theory, volume 129, . [url] [doi]
  38. Matchings in arbitrary groups ( and ), In Adv. in Appl. Math., volume 40, . [url] [doi]
  39. Lune-free knot graphs (, and ), In J. Knot Theory Ramifications, volume 17, . [url] [doi]
  40. Michel Kervaire (26 avril 1927–19 novembre 2007) (, , and ), In Gaz. Math., .
  41. Michel Kervaire 1927–2007 (, , and ), In Notices Amer. Math. Soc., volume 55, .
  42. Parity-regular Steinhaus graphs ( and ), In Math. Comp., volume 77, . [url] [doi]
  43. Matchings in arbitrary groups ( and ), Chapter in Advances in discrete mathematics in Andalusia (Spanish), Serv. Publ. Univ. Cádiz, Cádiz, .
  44. Bounds on the minimal sumset size function in groups ( and ), In Int. J. Number Theory, volume 3, . [url] [doi]
  45. Zero-sum balanced binary sequences (, and ), Chapter in Combinatorial number theory, de Gruyter, Berlin, .
  46. Some extensions of the Cauchy-Davenport theorem ( and ), Chapter in 6th Czech-Slovak International Symposium on Combinatorics, Graph Theory, Algorithms and Applications, Elsevier Sci. B. V., Amsterdam, volume 28, . [url] [doi]
  47. Some results on minimal sumset sizes in finite non-abelian groups ( and ), In J. Number Theory, volume 124, . [url] [doi]
  48. The small sumsets property for solvable finite groups ( and ), In European J. Combin., volume 27, . [url] [doi]
  49. Sumsets in dihedral groups ( and ), In European J. Combin., volume 27, . [url] [doi]
  50. Old and new formulas for the Hopf-Stiefel and related functions ( and ), In Expo. Math., volume 23, . [url] [doi]
  51. Minimal sumsets in infinite abelian groups ( and ), In J. Algebra, volume 287, . [url] [doi]
  52. On symmetric and antisymmetric balanced binary sequences ( and ), In Integers, volume 5, .
  53. A survey on modular Hadamard matrices ( and ), In Discrete Math., volume 302, . [url] [doi]
  54. On a problem of Steinhaus concerning binary sequences ( and ), In Experiment. Math., volume 13, . [url]
  55. A note on the Hopf-Stiefel function ( and ), In Enseign. Math. (2), volume 49, .
  56. Optimally small sumsets in finite abelian groups (, and ), In J. Number Theory, volume 101, . [url] [doi]
  57. Infinite families of links with trivial Jones polynomial (, and ), In Topology, volume 42, . [url] [doi]
  58. Circulant 16-modular Hadamard matrices and Jacobi sums ( and ), In J. Combin. Theory Ser. A, volume 100, . [url] [doi]
  59. Three moves on signed surface triangulations (, and ), In J. Combin. Theory Ser. B, volume 84, . [url] [doi]
  60. On systems of binomials in the ideal of a toric variety ( and ), In Proc. Amer. Math. Soc., volume 130, . [url] [doi]
  61. Circulant modular Hadamard matrices ( and ), In Enseign. Math. (2), volume 47, .
  62. Modular sequences and modular Hadamard matrices ( and ), In J. Combin. Des., volume 9, . [url] [doi]
  63. Restricted sums of sets of cardinality $1+p$ in a vector space over $\bold F_p$ ( and ), Chapter in , volume 235, . [url] [doi]
  64. Restricted sumsets in finite vector spaces: the case $p=3$ ( and ), In Integers, volume 1, .
  65. The second Betti number of an edge ideal ( and ), Chapter in XXXI National Congress of the Mexican Mathematical Society (Spanish) (Hermosillo, 1998), Soc. Mat. Mexicana, México, volume 25, .
  66. Signed diagonal flips and the four color theorem (), In European J. Combin., volume 20, . [url] [doi]
  67. Sumsets in vector spaces over finite fields ( and ), In J. Number Theory, volume 71, . [url] [doi]
  68. Compressible difference lists. An appendix to: "A note on the equation $\theta\overline{\theta}=n+\lambda\Sigma$" [J. Statist. Plann. Inference \bf 62 (1997), no. 1, 21–34] by Eliahou and Kervaire (, and ), In J. Statist. Plann. Inference, volume 62, . [url] [doi]
  69. A note on the equation $\theta\overline{\theta}=n+\lambda\Sigma$ ( and ), In J. Statist. Plann. Inference, volume 62, . [url] [doi]
  70. Enumerative combinatorics and coding theory (), In Enseign. Math. (2), volume 40, .
  71. Corrigendum to: "Barker sequences and difference sets" [Enseign. Math. (2) \bf 38 (1992), no. 3-4, 345–382; MR1189012 (93i:11018)] ( and ), In Enseign. Math. (2), volume 40, .
  72. The $3x+1$ problem: new lower bounds on nontrivial cycle lengths (), In Discrete Math., volume 118, . [url] [doi]
  73. An algebraic criterion for a graph to be four-colourable (), Chapter in International Seminar on Algebra and its Applications (Spanish) (México City, 1991), Soc. Mat. Mexicana, México, volume 6, .
  74. Barker sequences and difference sets ( and ), In Enseign. Math. (2), volume 38, .
  75. On Golay polynomial pairs (, and ), In Adv. in Appl. Math., volume 12, . [url] [doi]
  76. A new restriction on the lengths of Golay complementary sequences (, and ), In J. Combin. Theory Ser. A, volume 55, . [url] [doi]
  77. Minimal resolutions of some monomial ideals ( and ), In J. Algebra, volume 129, . [url] [doi]
  78. Symbolic powers of monomial curves (), In J. Algebra, volume 117, . [url] [doi]
  79. How many equations are needed to define an algebraic curve? (), Chapter in Research program of the XVIIIth national congress of the Mexican Mathematical Society (Spanish) (Mérida, 1984), Soc. Mat. Mexicana, México, volume 1, .
  80. A problem about polynomial ideals (), Chapter in The Lefschetz centennial conference, Part I (Mexico City, 1984), Amer. Math. Soc., Providence, RI, volume 58, . [url] [doi]
  81. Idéaux de définition des courbes monomiales (), Chapter in Complete intersections (Acireale, 1983), Springer, Berlin, volume 1092, . [url] [doi]

Cette semaine

Séminaire EMA


Informations

Stochastic Geometry Days  du 15 au 19 novembre.